Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10328
Title: L p −Solutions of the stochastic navier-stokes equations subject to lévy noise with L m (R m ) initial data
Authors: Mohan M.T.
Sritharan S.S.
Published in: Evolution Equations and Control Theory
Abstract: In this work, we establish the local solvability of the stochastic Navier-Stokes equations in R m , m ≥ 2, perturbed by Lévy noise in L p −spaces for p ∈ [m, ∞) with an L m (R m )−valued initial data. © 2017, American Institute of Mathematical Sciences. All rights reserved.
Citation: Evolution Equations and Control Theory (2017), 6(3): 409-425
URI: https://doi.org/10.3934/eect.2017021
http://repository.iitr.ac.in/handle/123456789/10328
Issue Date: 2017
Publisher: American Institute of Mathematical Sciences
Keywords: And phrases. Stochastic Navier-Stokes equations
L p − spaces
Lévy process
Mild solutions
ISSN: 21632472
Author Scopus IDs: 54397249600
16220206800
Author Affiliations: Mohan, M.T., Department of Mathematics and Statistics, Air Force Institute of Technology, Wright Patterson Air Force Base, 2950 Hobson WayOH 45433, United States
Sritharan, S.S., Office of the Provost & Vice Chancellor, Air Force Institute of Technology, Wright Patterson Air Force Base, 2950 Hobson WayOH 45433, United States
Funding Details: Manil T. Mohan would like to thank Air Force Research Laboratory(AFRL) and National Research Council(NRC) for Research Associateship Award and Air Force Institute of Technology(AFIT) for providing stimulating scientific environment and resources. S. S. Sritharan's work has been funded by U. S. Army Research Office, Probability and Statistics program. The authors would also like to thank the anonymous reviewer for his/her useful and valuable suggestions.
Corresponding Author: Sritharan, S.S.; Office of the Provost & Vice Chancellor, Air Force Institute of Technology, Wright Patterson Air Force Base, 2950 Hobson Way, United States; email: sivaguru.sritharan@afit.edu
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.